Spectre conforme et métriques extrémales
Séminaire de théorie spectrale et géométrie, Volume 22 (2003-2004), pp. 93-101.
@article{TSG_2003-2004__22__93_0,
     author = {Colbois, Bruno},
     title = {Spectre conforme et m\'etriques extr\'emales},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {93--101},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {22},
     year = {2003-2004},
     mrnumber = {2136138},
     zbl = {1069.58017},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_2003-2004__22__93_0/}
}
TY  - JOUR
AU  - Colbois, Bruno
TI  - Spectre conforme et métriques extrémales
JO  - Séminaire de théorie spectrale et géométrie
PY  - 2003-2004
SP  - 93
EP  - 101
VL  - 22
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_2003-2004__22__93_0/
LA  - fr
ID  - TSG_2003-2004__22__93_0
ER  - 
%0 Journal Article
%A Colbois, Bruno
%T Spectre conforme et métriques extrémales
%J Séminaire de théorie spectrale et géométrie
%D 2003-2004
%P 93-101
%V 22
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/item/TSG_2003-2004__22__93_0/
%G fr
%F TSG_2003-2004__22__93_0
Colbois, Bruno. Spectre conforme et métriques extrémales. Séminaire de théorie spectrale et géométrie, Volume 22 (2003-2004), pp. 93-101. http://www.numdam.org/item/TSG_2003-2004__22__93_0/

[A] Anne G., Spectre du laplacien et écrasement d'anses, Ann. Scient. Ec. Norm. Sup., 20 ( 1987), 271-280. | EuDML | Numdam | MR | Zbl

[B] Bleecker D., The Spectrum of a Riemannian manifold with a unit Killing vector field, Trans. Amer. Math. Soc, 275 ( 1983), 409-416. | MR | Zbl

[BLY] Bourguignon J-P., Li P., Yau S-T., Upper bound for the first eigenvalue of algebraic submanifolds, Comm. Math. Helv., 69 ( 1994), 199-207. | EuDML | MR | Zbl

[CD] Colbois B., Dodziuk J., Riemannian metrics with large λ1, Proc. Am. Math. Soc, 122-3 ( 1994), 905-906. | MR | Zbl

[CE1] Colbois B., El Soufi A., Extremal Eigenvalues of the Laplacian in a Conformal Class of Metrics, The "Conformal Spectrum", Armais of Global Analysis and Geometry, 24, ( 2003), 337-349. | MR | Zbl

[CE2] Colbois B., El Soufi A., Eigenvalues of the Laplacian acting on p-forms and metric conformal deformations, à paraître à Proc. Am. Math. Soc. | Zbl

[CV] Colin De Verdière Y., Sur la multiplicité de la première valeur propre non nulle du laplacien, Comment. Math. Helvetici, 61 ( 1986), 254-270. | EuDML | MR | Zbl

[EI1] El Soufi A., Ilias S., Le volume conforme et ses applications d'après Li et Yau, Sémin. Théor. Spectrale Géom., Institut Fourier, année 1983-1984, NoVII, ( 1984). | EuDML | Numdam | Zbl

[EI2] El Soufi A., Ilias S., Immersion minimales, première valeur propre du laplacien et volume conforme, Math. Ann., 275 ( 1986), 257-267. | EuDML | MR | Zbl

[EI3] El Soufi A., Ilias S., Extremal metrics for the λ1 functional in a conformal class, Proc. Am. Math. Soc, 131-5( 2003), 1611-1618. | MR | Zbl

[FN] Friedlander L., Nadirashvili N., A differential invariant related to the first eigenvalue of the Laplacian, Int. Math. Res. Not., 17, ( 1999), 939-952. | MR | Zbl

[GP] Gentile G., Pagliara V., Riemannian metrics with large first eigenvalue on forms of degre p, Proc. Am. Math. Soc, 123-12 ( 1995), 3855-3858. | MR | Zbl

[H] Hersch J., Quatre propriétés isopérimétriques des membranes sphériques homogènes, C. R. Acad. Sc. Paris, Série A, 270 ( 1970), 1645-1648. | MR | Zbl

[JNP] Jakobson D., Nadirashvili N., Polterovich I., Extremal Metric for the First Eigenvalue on a Klein Boule, Preprint 2003.

[K] Korevaar N., Upper bounds for eigenvalues of conformal metrics. J. Differ. Geom., 37-1 ( 1993), 73-93. | MR | Zbl

[LY] Li P., Yau S.T., A new conformal invariant and its applications to the Willmore conjecture and the first eigenvalue of compact surfaces, Invent Math., 69, ( 1982), 269-291. | MR | Zbl

[M] Muto H., The first eigenvalue of the Laplacian on even dimensional spheres, Tohoku Math. J., 32 ( 1980), 427-432. | MR | Zbl

[N1] Nadirashvih N., Berger's isoperimetric problem and minimal immersions of surfaces, GAFA, 6 ( 1996), 877-897. | MR | Zbl

[N2] Nadirashvili N., Isoperimetric inequality for the second eigenvalue of a sphere, J. Differential Geom., 61 ( 2002), 335-340. | MR | Zbl

[P] Polterovich L, Symplectic aspects of the first eigenvalue, J. Reine Angew. Math., 502 ( 1998),?-17. | MR | Zbl

[T] Takahashi J., Collapsing of connected sums and the eigenvalues of the Laplacian, J. Geom. Phys., 40, 201-208. ( 2002) | MR | Zbl

[Y] Yau S.T., Problem section. Seminar in differential geometry, Ann. Math. Stud., 102 ( 1982), 669-706. | MR | Zbl

[YY] Yang E., Yau S .T., Eigenvalues of the Laplacian of compact Riemann surfaces and minimal submanifolds, Ann. Scuola Norm. Sup.Pisa, 7 ( 1980), 55-63. | Numdam | MR | Zbl